# SDR DALA2024052105387

- Difficulty date: May 15, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50065
- Aircraft time: 6,543 hours, 2,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVER WING LIGHT INOP. R/R AFT RIGHT OWEED LIGHT IAW A220 AMP 33-55. OPS CHECKS NORMAL. (LP# 5641955)
